# SDR FDEA201602280701

- Difficulty date: February 28, 2016
- Submitted: February 29, 2016
- Operation: Air carrier
- Aircraft: N525FE
- Make and model: Doug MD-11F
- Aircraft serial: 48565
- Aircraft time: 69,837 hours, 12,933 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Control Cable
- Part number: ARH7024567
- Condition: Sheared
- Location: Le Slat
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING POST FLIGHT INSPECTION, FOUND SHEARED DRIVE CABLE PROTRUDING FROM NR 8 RT OTBD SLAT, AT TRACK 19.  NO FLIGHT CONTROL FAULTS WERE INDICATED IN THE FLIGHT DECK.  PERFORMED RT SLAT NR 8 RETRACT, 84E & 84F IAW AMM 27-80-00-5, CONTROL CABLE INITIAL RIG LOAD.  ALSO CHECKED RT SLAT NR 7 & NR 6 RETRACT CABLES & FOUND TO BE OUT OF LIMITS, BELOW THE REQUIRED TENSION.  REQUIRES FURTHER RIGGING ON OTBD SLAT DRIVE CABLES.
